Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Taking diet pill Lipozene. Safe to take Adderall simultaneously?

User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 2385 Questions
I would like to know if it is safe or if there are any harmful drug interactions of taking 30mg of Adderal with the diet pill Liopzene.
Posted Wed, 25 Apr 2012 in Medicines and Side Effects
Answered by Dr. Robert Galamaga 36 minutes later
Hello and thanks for the query.

Your question is a very good one and I will work on providing you with some good information and recommendations regarding your main concern.

Your question basically asks if there are any interactions or potential danger in taking this diet medication along with the stimulant medication Adderall. As you know Adderall is a amphetamine. This is a medication which I generally do not prescribe for a very long period of time. While there are potential good effects of this medication I find that behavior modification and lifestyle modification generally work quite well for most of my patients.

The answer to your question is a resounding no . It is absolutely not safe to take both of these medications at the same time. It is XXXXXXX for your cardiovascular health and potentially your mental health as well.

While there are no large randomized, controlled clinical trials which demonstrate the short or long term safety of these two medications I believe the potential interactions and side effects far outweigh the potential benefit in your case. I strongly urge you not to take these medications at the same time. I would encourage you to XXXXXXX with your weight loss. There are many other options which do not include medications which have been proven to be quite effective including meeting with a dietitian as well as potentially a personal trainer.

I thank you again for submitting your question. I hope you found my response to be helpful and informative. I am here for you if you have any additional concerns as well.


Dr. Robert
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor